American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 252 found      Go to page: 1 2 3 4 > >>

[1] Pramod N. Achar, Anthony Henderson and Simon Riche. Geometric Satake, Springer correspondence, and small representations II. Represent. Theory 19 (2015) 94-166.
Abstract, references, and article information   
View Article: PDF

[2] Ivan Losev. Highest weight $\mathfrak{sl}_2$-categorifications II: Structure theory. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Jayce R. Getz and Jamie Klassen. Isolating Rankin-Selberg lifts. Proc. Amer. Math. Soc. 143 (2015) 3319-3329.
Abstract, references, and article information   
View Article: PDF

[4] Friedrich Knop and Guido Pezzini. On the $W$-action on $B$-sheets in positive characteristic. Represent. Theory 19 (2015) 9-23.
Abstract, references, and article information   
View Article: PDF

[5] Andrey Minchenko. On central extensions of simple differential algebraic groups. Proc. Amer. Math. Soc. 143 (2015) 2317-2330.
Abstract, references, and article information   
View Article: PDF

[6] Manish Mishra. Langlands parameters associated to special maximal parahoric spherical representations. Proc. Amer. Math. Soc. 143 (2015) 1933-1941.
Abstract, references, and article information   
View Article: PDF

[7] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc. 367 (2015) 1095-1120.
Abstract, references, and article information   
View Article: PDF

[8] Claudio Gorodski and Alexander Lytchak. Representations whose minimal reduction has a toric identity component. Proc. Amer. Math. Soc. 143 (2015) 379-386.
Abstract, references, and article information   
View Article: PDF

[9] C. S. Rajan. On the irreducibility of irreducible characters of simple Lie algebras. Trans. Amer. Math. Soc. 366 (2014) 6443-6481.
Abstract, references, and article information   
View Article: PDF

[10] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[11] Sascha Orlik and Matthias Strauch. On Jordan-H\"older series of some locally analytic representations. J. Amer. Math. Soc. 28 (2015) 99-157.
Abstract, references, and article information   
View Article: PDF

[12] Willem A. de Graaf and Francesco Oriente. Classifying semisimple orbits of $\theta$-groups. Math. Comp. 83 (2014) 2509-2526.
Abstract, references, and article information   
View Article: PDF

[13] S. Mehdi and R. Zierau. The Dirac cohomology of a finite dimensional representation. Proc. Amer. Math. Soc. 142 (2014) 1507-1512.
Abstract, references, and article information   
View Article: PDF

[14] Roger Howe and Soo Teck Lee. Structure of holomorphic unitary representations: the case of $\mathbf{U_{2,2}}$. Contemporary Mathematics 614 (2014) 139-170.
Book volume table of contents   
View Article: PDF

[15] C. Robles. Principal Hodge representations. Contemporary Mathematics 608 (2014) 259-283.
Book volume table of contents   
View Article: PDF

[16] Mark Green and Phillip Griffiths. On the differential equations satisfied by certain Harish-Chandra modules. Contemporary Mathematics 608 (2014) 85-141.
Book volume table of contents   
View Article: PDF

[17] Vinoth Nandakumar. Equivariant coherent sheaves on the exotic nilpotent cone. Represent. Theory 17 (2013) 663-681.
Abstract, references, and article information   
View Article: PDF

[18] Jonathan Axtell. Spin polynomial functors and representations of Schur superalgebras. Represent. Theory 17 (2013) 584-609.
Abstract, references, and article information   
View Article: PDF

[19] Ju-Lee Kim and George Lusztig. On the characters of unipotent representations of a semisimple $p$-adic group. Represent. Theory 17 (2013) 426-441.
Abstract, references, and article information   
View Article: PDF

[20] Sam Evens and William Graham. The relative Hochschild-Serre spectral sequence and the Belkale-Kumar product. Trans. Amer. Math. Soc. 365 (2013) 5833-5857.
Abstract, references, and article information   
View Article: PDF

[21] Gabriel Dospinescu and Benjamin Schraen. Endomorphism algebras of admissible $p$-adic representations of $p$-adic Lie groups. Represent. Theory 17 (2013) 237-246.
Abstract, references, and article information   
View Article: PDF

[22] Steen Ryom-Hansen. Cell structures on the blob algebra. Represent. Theory 16 (2012) 540-567.
Abstract, references, and article information   
View Article: PDF

[23] University of Georgia VIGRE Algebra Group. First cohomology for finite groups of Lie type: Simple modules with small dominant weights. Trans. Amer. Math. Soc. 365 (2013) 1025-1050.
Abstract, references, and article information   
View Article: PDF

[24] Donna Testerman and Alexandre Zalesski. Irreducibility in algebraic groups and regular unipotent elements. Proc. Amer. Math. Soc. 141 (2013) 13-28.
Abstract, references, and article information   
View Article: PDF

[25] Olivier Brunat and Max Neunhöffer. A new construction of the asymptotic algebra associated to the $q$-Schur algebra. Represent. Theory 16 (2012) 88-107. MR 2869019.
Abstract, references, and article information   
View Article: PDF

[26] Ilaria Cardinali and Antonio Pasini. On a series of modules for the symplectic group in characteristic 2. Contemporary Mathematics 579 (2012) 43-54.
Book volume table of contents   
View Article: PDF

[27] J. M. Landsberg. $\mathbf {P}$ v. $\mathbf {NP}$. Graduate Studies in Mathematics 128 (2011) 311-356.
Book volume table of contents   
View Article: PDF

[28] J. M. Landsberg. Normal forms for small tensors. Graduate Studies in Mathematics 128 (2011) 243-272.
Book volume table of contents   
View Article: PDF

[29] J. M. Landsberg. Tensors: Geometry and Applications. Graduate Studies in Mathematics 128 (2011) MR MR2865915.
Book volume table of contents   

[30] J. M. Landsberg. Tensor decomposition. Graduate Studies in Mathematics 128 (2011) 289-310.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 252 found      Go to page: 1 2 3 4 > >>